# SDR HALA9700251

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5911305501
- Condition: Corroded
- Location: Ws 58.5-61
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CORROSION ON FORWARD SPAR LOWER CHORD, XCW 58.5 TO XRS 61.0, LT.  REPAIRED BY BLENDOUT, HFEC INSPECTED WITH NO NEGATIVE FINDINGS.  RESTORED FINISH, PER SABRE TECH EA DC9-57-042 WITH OEM DER APPROVAL.  (M)
